ON THE ALEXANDER STRATIFICATION IN THE DEFORMATION SPACE OF GALOIS CHARACTERS

Access this Article

Search this Article

Author(s)

Abstract

Following the analogy between primes and knots, we give an arithmetic analogue of a theorem by E. Hironaka on the Alexander stratification in the character variety of a knot group.

Journal

  • Kyushu Journal of Mathematics

    Kyushu Journal of Mathematics 60(2), 405-414, 2006

    Faculty of Mathematics, Kyushu University

Codes

  • NII Article ID (NAID)
    130000063148
  • NII NACSIS-CAT ID (NCID)
    AA10994346
  • Text Lang
    ENG
  • Article Type
    departmental bulletin paper
  • ISSN
    1340-6116
  • Data Source
    IR  J-STAGE 
Page Top